HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniform global solvability of the rotating Navier-Stokes equations for nondecaying initial data

Files in This Item:
pre924.pdf128.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84073

Title: Uniform global solvability of the rotating Navier-Stokes equations for nondecaying initial data
Authors: Giga, Yoshikazu Browse this author
Inui, Katsuya Browse this author
Mahalov, Alex Browse this author
Saal, Jurgen Browse this author
Keywords: Navier-Stokes equations
Coriolis force
global solutions
Radon measures
almost periodic initial data
Issue Date: Sep-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 924
Start Page: 1
End Page: 17
Abstract: We establish a global existence result for the rotating Navier-Stokes equations with ondecaying initial data in a critical space which includes a large class of almost periodic unctions. The scaling invariant function space we introduce is given as the divergence of the pace of 3×3 fields of Fourier transformed finite Radon measures. The smallness condition n initial data for global existence is explicitly given in terms of the Reynolds number. The ondition is independent of the size of the angular velocity of rotation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69731
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University